American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14\-02) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Mark Andrea A. de Cataldo and Luca Migliorini. The decomposition theorem, perverse sheaves and the topology of algebraic maps. Bull. Amer. Math. Soc. 46 (2009) 535-633. MR 2525735.
Abstract, references, and article information   
View Article: PDF

[2] David Eisenbud. Syzygies, degrees, and choices from a life in mathematics. Retiring Presidential Address. Bull. Amer. Math. Soc. 44 (2007) 331-359. MR 2318155.
Abstract, references, and article information   
View Article: PDF

[3] David Eisenbud, Mark Green and Joe Harris. Cayley-Bacharach theorems and conjectures. Bull. Amer. Math. Soc. 33 (1996) 295-324. MR 1376653.
Abstract, references, and article information   
View Article: PDF

[4] János Kollár. The structure of algebraic threefolds: an introduction to Mori's program. Bull. Amer. Math. Soc. 17 (1987) 211-273. MR 903730.
Abstract, references, and article information   
View Article: PDF

[5] Joseph P. S. Kung and Gian-Carlo Rota. The invariant theory of binary forms. Bull. Amer. Math. Soc. 10 (1984) 27-85. MR 722856.
Abstract, references, and article information   
View Article: PDF

[6] T. Matsusaka. Global deformation of polarized varieties. Bull. Amer. Math. Soc. 80 (1974) 1-7. MR 0364246.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 6 of 6 found      Go to page: 1